# SDR SCNA20251224499

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N7933
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 60,333 hours, 23,625 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR STARTED GOING OFF AT 800FT ON APPROACH AND REMAINED ON TILL MX RESET IT
